# SDR PNSA961206

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9602F
- Make and model: Cessna 208
- Aircraft serial: 20800103
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539012M
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT CRANK.  REPLACED GCU, OPS CK OK.
